Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Elevated BUN, serum creatinine after radial nephrectomy. Sign of chronic renal disease?

Hello Sir, I am patient of lymphoma who also underwent radical nephrectomy of right kidney! Recent blood test indicated elevated BUN 60 and Serum creatinine of 3! Had edema of feet,also had high PTH values! BP was elevated! But now after BP medication BP is under control, edema is gone and i have stopped getting up in the night to pass urine! Do you think i have chronic renal disease
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Nephrologist 's  Response
Thanks for the query.
It is difficult to diagnose if you have chronic kidney disease based on the information provided.
You need to repeat the blood tests as well as do urine exam and Ultrasound of the kidney and bladder.
Based on these tests and a careful analysis of your past history and medications etc.; a nephrologist would be able to comment if you have chronic kidney disease.
Hope this helps
Good luck.
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor